# SDR CALA2011042600309

- Difficulty date: April 25, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N76153
- Make and model: Boeing 767224
- Aircraft serial: 30432
- Aircraft time: 46,380 hours, 6,877 cycles
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 29LK PSU OXYGEN DOOR OPERATION CHECK FAILED.  SEAT 29 OK PSU OXYGEN DOOR ELECTRICAL CONNECTOR RE-SECURED AND OPERATION CHECKED NORMAL MM-35-21-00.
